American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32D15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] M. S. Baouendi, S. R. Bell and Linda Preiss Rothschild. CR mappings of finite multiplicity and extension of proper holomorphic mappings. Bull. Amer. Math. Soc. 16 (1987) 265-270. MR 876961.
Abstract, references, and article information   
View Article: PDF

[2] Frank T. Birtel. Holomorphic approximation to boundary value algebras. Bull. Amer. Math. Soc. 84 (1978) 406-416. MR 0460719.
Abstract, references, and article information   
View Article: PDF

[3] Bernard Shiffman. Extension of holomorphic maps. Bull. Amer. Math. Soc. 82 (1976) 293-296. MR 0397029.
Abstract, references, and article information   
View Article: PDF

[4] Yum-Tong Siu. Analyticity of sets associated to Lelong numbers and the extension of meromorphic maps. Bull. Amer. Math. Soc. 79 (1973) 1200-1205. MR 0330505.
Abstract, references, and article information   
View Article: PDF

[5] Ian Graham. Boundary behavior of the Carathéodory, Kobayashi, and Bergman metrics on strongly pseudoconvex domains in ${\mathbf{C}}^n $ with smooth boundary. Bull. Amer. Math. Soc. 79 (1973) 749-751. MR 0324076.
Abstract, references, and article information   
View Article: PDF

[6] Bernard Shiffman. Extension of positive holomorphic line bundles. Bull. Amer. Math. Soc. 77 (1971) 1091-1093. MR 0289806.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1